RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1989, Volume 46, Issue 2, Pages 94–103 (Mi mz3588)  

This article is cited in 2 scientific papers (total in 2 papers)

A theorem of Bohr for multiple trigonometric series

A. A. Sahakian


Full text: PDF file (713 kB)

English version:
Mathematical Notes, 1989, 46:2, 639–646

Bibliographic databases:

UDC: 517.51
Received: 13.01.1989

Citation: A. A. Sahakian, “A theorem of Bohr for multiple trigonometric series”, Mat. Zametki, 46:2 (1989), 94–103; Math. Notes, 46:2 (1989), 639–646

Citation in format AMSBIB
\Bibitem{Sah89}
\by A.~A.~Sahakian
\paper A theorem of Bohr for multiple trigonometric series
\jour Mat. Zametki
\yr 1989
\vol 46
\issue 2
\pages 94--103
\mathnet{http://mi.mathnet.ru/mz3588}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1019054}
\zmath{https://zbmath.org/?q=an:0715.42018}
\transl
\jour Math. Notes
\yr 1989
\vol 46
\issue 2
\pages 639--646
\crossref{https://doi.org/10.1007/BF01137629}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989CY94800023}


Linking options:
  • http://mi.mathnet.ru/eng/mz3588
  • http://mi.mathnet.ru/eng/mz/v46/i2/p94

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Dyachenko, “Some problems in the theory of multiple trigonometric series”, Russian Math. Surveys, 47:5 (1992), 103–171  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. A. Sahakian, “On Bohr's theorem for multiple Fourier series”, Math. Notes, 64:6 (1998), 787–797  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:186
    Full text:72
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020